# SDR SWAA030076

- Difficulty date: January 12, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 13,838 hours, 8,029 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, (SI 11038-55) FOUND RT ELEVATOR TAB NR 3 ATTACH HINGE BUSHING WORN.  REMOVED AND REPLACED NR 3 ATTACH HINGE BUSHING PER MM.
